Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the order of the difference of two meromorphic functions


Author: S. M. Shah
Journal: Proc. Amer. Math. Soc. 12 (1961), 234-242
MSC: Primary 30.61
DOI: https://doi.org/10.1090/S0002-9939-1961-0123004-0
Erratum: Proc. Amer. Math. Soc. 12 (1961), 1000-1000.
MathSciNet review: 0123004
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Jr., Entire functions, New York, Academic Press, 1954. MR 0068627 (16:914f)
  • [2] Chi-Tai Chuang, Sur la comparison de la croissance d'une fonction Meromorphe et de celle de sa dérivée, Bull. Sci. Math. vol. 75 (1951) pp. 171-190. MR 0045822 (13:640g)
  • [3] J. Clunie, The derivative of a meromorphic function, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 227-229. MR 0077626 (17:1068d)
  • [4] R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions meromorphes, Paris, Gauthier-Villars, 1929.
  • [5] S. K. Singh, A note on entire and meromorphic functions, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 6-10. MR 0094456 (20:974)
  • [6] H. Wittich, Neuere Untersuchungen über eindeutige analytische Funktionen, Berlin, Springer, 1955. MR 0077620 (17:1067a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.61

Retrieve articles in all journals with MSC: 30.61


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0123004-0
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society